# SDR RRXA98141

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5755 · Spoilers
- Part: Channel
- Part number: 565516712
- Condition: Chafing
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CHAFFING ON UPPER FLANGE CHANNEL ON NR 3 SPOILER RIGHT WING, MATERIAL LOSS WAS THROUGH THE ENTIRE FLANGE THICKNESS.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04752.
